Institute of Tropical Medicine Antwerp
Foundation of Public Utility

Deafness caused by didanosine [letter]

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Colebunders, R. en_US
dc.contributor.author Depraetere, K. en_US
dc.contributor.author Van Wanzeele, P. en_US
dc.contributor.author Van Gehuchten, S. en_US
dc.date.accessioned 2010-04-01T16:20:28Z
dc.date.available 2010-04-01T16:20:28Z
dc.date.issued 1998 en_US
dc.identifier.issn 0934-9723 en_US
dc.identifier.other ITG-C1A en_US
dc.identifier.other ITG-C2B en_US
dc.identifier.other CLINIC en_US
dc.identifier.other U-HIVCLI en_US
dc.identifier.uri http://hdl.handle.net/10390/5230
dc.language English en_US
dc.subject Viral diseases en_US
dc.subject AIDS en_US
dc.subject Drug therapy en_US
dc.subject Didanosine en_US
dc.subject Adverse effects en_US
dc.subject Hearing loss en_US
dc.subject Deafness en_US
dc.subject Case reports en_US
dc.subject Belgium en_US
dc.subject Europe, West en_US
dc.title Deafness caused by didanosine [letter] en_US
dc.type Letter en_US
dc.type Article en_US
dc.citation.jtitle European Journal of Clinical Microbiology and Infectious Diseases en_US
dc.citation.volume 17 en_US
dc.citation.pages 214-215 en_US
dc.citation.jabbreviation Eur J Clin Microbiol Infect Dis en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record